On the hull of holomorphy of an n-manifold in C n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 2, p. 261-280
@article{ASNSP_1984_4_11_2_261_0,
     author = {Kenig, Carlos and Webster, Sidney M.},
     title = {On the hull of holomorphy of an $n$-manifold in $C^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1984},
     pages = {261-280},
     zbl = {0558.32006},
     mrnumber = {764946},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_2_261_0}
}
Kenig, Carlos E.; Webster, Sidney M. On the hull of holomorphy of an $n$-manifold in $C^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 2, pp. 261-280. http://www.numdam.org/item/ASNSP_1984_4_11_2_261_0/

[1] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., 32 (1965), pp. 1-22. | MR 200476 | Zbl 0154.08501

[2] L.R. Hunt, The local envelope of holomorphy of an n-manifold in Cn, Boll. Un. Mat. Ital., 4, 12-35 (1971). | MR 294690 | Zbl 0212.42801

[3] C.E. Kenig - S.M. Webster, The local hull of holomorphy of a surface in the space of two complex variables, Invent. Math., 67 (1982), pp. 1-21. | MR 664323 | Zbl 0489.32007

[4] J.K. Moser - S.M. Webster, Normal forms for real surfaces in C 2 near complex tangents and hyperbolic surface transformations, Acta Math., 150 (1983), 255-296 | MR 709143 | Zbl 0519.32015